# SDR C2XA02SH093

- Difficulty date: October 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  CORROSION WAS FOUND AT CENTER FLOORBEAM SUPPORT RAMP BETWEEN FRAMES 18 AND 20. MAINTENANCE REMOVED DAMAGED SECTION,  PERFORMED AN ANGLE REPAIR,  AND REPLACED AFFECTED SUPPORT RAMP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
